# SDR 9803581226

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ESCAPE PATH LIGHTING FAILS EMERGENCY LIGHT TEST.  REPLACED C-SECTION POWER SUPPLY AND BATTERY, OPERATIONAL CHECK OK.
